Skip to Main Content

Vidhu Prasad

IMAGE OF Vidhu Prasad
Vidhu S PrasadProfessor
  • College
    College of Sciences
  • Department
    Mathematical Science
  • Phone
    (978) 934-2711
  • Email

Research Interests

Ergodic theory, dynamical systems, information theory, coding, stochastic processes

Selected Publications

  • Eigen, S., Hajian, A., Ito, Y., Prasad, V.S. (2014). Weakly Wandering Sequences in Ergodic Theory. Springer-Verlag
  • Eigen, S., Hajian, A., Prasad, V.S., others, . (2012). Existence and non-existence of a finite invariant measure. Tokyo Journal of Mathematics, 35(2) 339–358.
  • Alpern, S., Prasad, V.S. (2012). Towers, conjugacy and coding. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science
  • Alpern, S., Prasad, V.S. (2008). Multitowers, conjugacies and codes: Three theorems in ergodic theory, one variation on Rokhlin's Lemma. Proceedings of the American Mathematical Society, 136(12) 4373-4383.
  • Alpern, S., Prasad, V.S. (2008). Rotational (and other) representations of stochastic matrices. Stochastic Analysis and Applications, 26(1) 1-15.
  • Eigen, S., Prasad, V.S. (2006). Tiling Abelian groups with a single tile. Discrete and Continuous Dynamical Systems, 16(2 SPEC. ISS.) 361-365.
  • Eigen, S., Hajian, A.B., Prasad, V.S. (2006). Universal skyscraper templates for infinite measure preserving transformations. Discrete and Continuous Dynamical Systems, 16(2 SPEC. ISS.) 343-360.
  • Eigen, S.J., Ito, Y., Prasad, V.S. (2004). Universally bad integers and the 2-adics. Journal of Number Theory, 107(2) 322-334.
  • Eigen, S.J., Prasad, V.S. (2003). Solution to a problem of Sands on the factorization of groups. Indagationes Mathematicae, 14(1) 11-14.
  • Alpern, S., Prasad, V.S. (2002). Properties generic for Lebesgue space automorphisms are generic for measure-preserving manifold homeomorphisms. Ergodic Theory and Dynamical Systems, 22(6) 1587-1620.
  • Alpern, S., Prasad, V.S. (2000). Maximally chaotic homeomorphisms of sigma-compact manifolds. Topology and its Applications, 105(1) 103-112.
  • Alpern, S., Prasad, V.S. (1999). Chaotic homeomorphisms of Rn, lifted from torus homeomorphisms. Bulletin of the London Mathematical Society, 31(5) 577-580.
  • Eigen, S.J., Prasad, V.S. (1997). Multiple Rokhlin tower theorem: A simple proof. New York Journal of Mathematics, 3 A 11-14.
  • Alpern, S., Prasad, V.S. (1993). Combinatorial Proofs of the Conley-Zehnder-Franks Theorem on a Fixed Point for Torus Homeomorphisms. Advances in Mathematics, 99(2) 238-247.
  • Alpern, S., Prasad, V.S. (1990). Return times for nonsingular measurable transformations. Journal of Mathematical Analysis and Applications, 152(2) 470-487.
  • Choksi, J.R., Hawkins, J.M., Prasad, V.S. (1987). Abelian cocycles for nonsingular ergodic transformations and the genericity of type III1 transformations. Monatshefte f�r Mathematik, 103(3) 187-205.

Selected Presentations

  • Weakly wandering sequences and exhaustive weakly wandering sequences for Infinite measure preserving transformations - Choksi's Memorial Conference, - Montreal, Quebec, Canada
  • Weakly wandering sequences and Exhaustive weakly wandering sequences for Infinite measure preserving transformations - Ergodic theory workshop, August 2012 - Williams College
  • - Jal Chokst Memorial Conference, June 2012
  • Weakly wandering sequences, exhaustive weakly wandering sequences, and strongly weakly wandering sequences for infinite measure preserving transformations. - Dynamics and Analysis Seminar, October 2011 - Wesleyan University, Middletown, CT